2021 Virtual Educational Conference
REGISTRATION CLOSES 3/10/21
This is a premier conference for:
Why You Should Attend:
Spring 2021 Virtual Educational Conference
-- REGISTRATION CLOSES 3/10/21 --
March 11 starting at 10 am
March 12 starting at 8 am
Your Zoom meeting ID:____ and Passcode: _____
Will be sent to you by email upon receipt of your registration.
Presentations are designed to provide attendees with information that is relevant and useful on a daily basis.
CEUs are approved by the Kansas Board of Hearing Aid Examiners & Kansas Dept. of Aging & Disabilities for audiologists
and from licensing boards of MO, NE, OK, and the International Hearing Society
CEUs available for ASHA & AAA.
You must email or fax a copy of your paid registration
to KHS if using the online payment option at the bottom of this page.
Audiologist Students (Non-Licensed):
9:45 a.m.: LOG –IN to ZOOM CONFERENCE
10:00—11:00 a.m. Doug Beck, Au.D., Director of Academic Sciences Oticon: Deep Neural Networks in Hearing Aids. This presentation will review DNN and other technologies that use DNN. Participants will understand how this technology application can improve sound processing yielding better sound quality & improved signal to noise ratios for better understanding of speech in noise, and also how patient recall is improved. 1Hr.
11:00—12:00 a.m. Doug Beck, Au.D., Oticon: Speech in Noise Testing. Dr. Beck will introduce the new Two Minute Speech-In-Noise Test protocol. The virtual audience will learn how to use the test protocol to rapidly determine the unaided & aided SNT-50 and to validate and verify important difference between unaided & aided hearing responses. 1Hr.
1:00—2:00 p.m. Cynthia Rathburg, Ph.D., CCC-A., Wichita State University Audiology Professor & Au.D. Program Coordinator: Ethics in Clinical Practice: Participants will gain knowledge into what is ethics and what it means to practice in an ethical manor in all aspects of clinical practice. This will include the front desk & HIPPA policies, conducting & reporting hearing evaluations and how to maintain ethics during telemedicine patient contact. 1Hr.
2:00—3:00 p.m. Cynthia Rathburg, Ph.D., CCC-A., WSU AU.D Program Coordinator: Case Studies Review: The audience will have the opportunity to participate in cases and determine improvements that could be made to benefit the patient. 1 Hr.
3:00—400 p.m. Irene Wagner, Au.D., CCC-A: Audiology & Hearing Aid Services: Covid-19 and Hearing Loss, Clinical Considerations: This course will review new studies regarding hearing loss & possible tinnitus associated with the Covid-19 virus. A case study will be presented. 1 Hr.
Don’t miss our 1st Virtual Auction & Cocktail Hour Thursday from
4:30 - 6:30 pm.
7:45 am: LOG –IN to ZOOM CONFERENCE
8:00 – 10:00 a.m. Stielos Dokianakis, Au.D., Holland Doctors of Audiology: Tinnitus. With increased anxiety in our daily lives, we see the impact on those patients with tinnitus and an increase in patients who have had Covid-19 with new tinnitus. This course will focus on tinnitus, its causes and when it’s appropriate to refer to a specialist. The audience will learn how to manage tinnitus patients with amplif1cation and other approaches such as TRT, CBT, & PTM. 2 Hr.
10:00– 11:00 a.m. Brian Taylor, Au.D.; WS AudiologySignia: Making Sense of Recent Hearing Aid Features: How They Enhance Human Performance. The hearing aid industry is evolving and advances in hearing aid sound quality & intelligent automation have brought new opportunities for dispenser & patients. Participants will learn marketing jargon & demystify recent advances in today’s new hearing aids. The audience will be able to identify new features in the past 2 year and how these work. Evidence of effectiveness will also be reviewed. 1 Hr.
11:00 – 12:00 a.m. Brian Taylor, Au.D.; Signia: Using Blended Care to Improve Patient Outcomes Over the Long Haul. Many patients do not become good users of hearing aids. In this course the audience will become familiar with the Goldstein & Stephens’ Theory of Auditory Enablement and how it fits into blended care. Dr. Taylor will review studies showing why patients struggle with their devices & the implementation of an AI-based tool that improves patient outcomes after their 1st 60 days of hearing aid use. 1 Hr.
12:00 – 1:25 p.m. Luncheon & Virtual Annual Meeting.
1:30 – 2:30 p.m. Irene Wagner, Au.D., Embracing Racial & Ethnical Differences: The audience will participate in a review of racial and ethnic biases that can be improved to provide better staff and patient/clinic relationships. 1 Hr.